# SDR DALA2023120109877

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 17,013 hours, 1,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 DOOR 1R SLIDE LEVER VERY DIFFICULT TO MOVE. CORRECTIVE ACTION: OPS CHECK 1R SLIDE LEVER, OPS CHECK OK, COULD NOT DUPLICATE FAULT. (5063359)
